Document #408

Time: 27/06/2025, 17:59







# CrowdStrike 24 Hours of Spa (Belgium)

2025 GT World Challenge powered by AWS Round 5 // Endurance Cup - June 26th - 29th, 2025

Official detailed timetable - V3 - 27/06/2025

Sunrise: 05:29 / Sunset: 21:53

Start	End	Duration	Category	Session	Int.
17:33	17:48	00:15	McLaren Trophy Europe	Free Practice 4	00:05
17:53	18:08	00:15	McLaren Trophy Europe	Qualifying Practice 2	00:32
18:00	21:00	03:00	Deliveries authorised		
18:05			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10
18:15			Lamborghini Super Trofeo	Grid Walk	00:05
18:20			Lamborghini Super Trofeo	Pre-Start open	00:05
18:25			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
18:30			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
18:32			Lamborghini Super Trofeo	3 min. board	00:02
18:34:00			Lamborghini Super Trofeo	1 min. board	00:00:45
18:34:45			Lamborghini Super Trofeo	15 sec. board	00:00:15
18:35			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05
18:40	19:30	00:50	Lamborghini Super Trofeo	Race 1 (rolling start, 50 minutes)	00:10
19:35			Lamborghini Super Trofeo	Podium (F1 Podium)	
19:00			Paddock Concert - "DJ Dan"	In front of the Endurance Tower	
19:40	20:10	00:30	PIT WALK		
19:40	20:10	00:30	VIP LAPS		00:10
19:45	20:15	00:30	CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	Autograph Session in the Pit Lane	
20:20	20:50	00:30	CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	Warm Up	00:35
20:30			Paddock Concert - "Lady Cover"	In front of the Endurance Tower	
21:00			CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	Starting Driver Nomination link to be completed for SRO	
20:45			GT4 European Series powered by Rafa Racing Club	All cars ready on pre-grid	00:15
21:00			GT4 European Series powered by Rafa Racing Club	Pre-Start open	00:10
21:10			GT4 European Series powered by Rafa Racing Club	Pre-Start closed / 10 min. board	00:05
21:15			GT4 European Series powered by Rafa Racing Club	5 min. board – Safety Car 1 lap to start position	00:02
21:17			GT4 European Series powered by Rafa Racing Club	3 min. board	00:02
21:19:00			GT4 European Series powered by Rafa Racing Club	1 min. board	00:00:45
21:19:45			GT4 European Series powered by Rafa Racing Club	15 sec. board	00:00:15
21:20			GT4 European Series powered by Rafa Racing Club	Green Flag / Formation lap	00:05
21:25	22:25	01:00	GT4 European Series powered by Rafa Racing Club	Race 1 (rolling start, one hour)	00:10
22:30		00:05	GT4 European Series powered by Rafa Racing Club	Podium (Endurance Podium)	
22:35	23:35	01:00	PIT WALK & TRACK WALK BY NIGHT		
23:00			Paddock Concert - "DJ Dan"	In front of the Endurance Tower	









Start	End	Duration	Category	Session	Int.
07:00	10:00	03:00	Deliveries authorised		
08:00	22:00	14:00	Welcome Center open		
08:50			Track Inspection followed by FCY & SC Excercise		
08:50			GT2 European Series powered by Pirelli	Cars ready on pre grid	00:15
09:05			GT2 European Series powered by Pirelli	Pre-Start open / 10 min. board	00:05
09:10			GT2 European Series powered by Pirelli	Pre-Start closed / 5 min. board	00:02
09:12			GT2 European Series powered by Pirelli	3 min. board	00:02
09:14:00			GT2 European Series powered by Pirelli	1 min. board	00:00:4
09:14:45			GT2 European Series powered by Pirelli	15 sec. board	00:00:1
09:15			GT2 European Series powered by Pirelli	Green Flag / Formation lap	00:05
09:20	10:20	01:00	GT2 European Series powered by Pirelli	Race 2 (rolling start, one hour)	00:30
10:30			GT2 European Series powered by Pirelli	Podium (F1 Podium)	
10:15			McLaren Trophy Europe	Cars ready on pre-grid	00:10
10:25			McLaren Trophy Europe	VIP Grid Walk	00:05
10:30			McLaren Trophy Europe	Pre-start open	00:03
10:33			McLaren Trophy Europe	Pre-start closed	00:02
10:35			McLaren Trophy Europe	10 min. board	00:05
10:40			McLaren Trophy Europe	5 min. board - VIP Grid Walk ends	00:02
10:42			McLaren Trophy Europe	3 min. board	00:02
10:44:00			McLaren Trophy Europe	1 min. board	00:00:4
10:44:45			McLaren Trophy Europe	15 sec. board	00:00:1
10:45			McLaren Trophy Europe	Green Flag / Start of Formation Lap	00:05
10:50	11:40	00:50	McLaren Trophy Europe	Race 2 (standing start, 50 minutes)	00:30
11:45			McLaren Trophy Europe	Podium (F1 Podium)	
11:00	11:40	00:40	CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	Autograph Session "Racing for Belgium" in the Red Paddock	
11:30			GT4 European Series powered by Rafa Racing Club	All cars ready on pre-grid	00:15
11:45			GT4 European Series powered by Rafa Racing Club	Pre-Start open	00:10
11:55			GT4 European Series powered by Rafa Racing Club	Pre-Start closed / 10 min. board	00:05
12:00			GT4 European Series powered by Rafa Racing Club	5 min. board – Safety Car 1 lap to start position	00:02
12:02			GT4 European Series powered by Rafa Racing Club	3 min. board	00:02
12:04:00			GT4 European Series powered by Rafa Racing Club	1 min. board	00:00:4
12:04:45			GT4 European Series powered by Rafa Racing Club	15 sec. board	00:00:1
12:05			GT4 European Series powered by Rafa Racing Club	Green Flag / Formation lap	00:05
12:10	13:10	01:00	GT4 European Series powered by Rafa Racing Club	Race 2 (rolling start, one hour)	00:30
13:15		00:05	GT4 European Series powered by Rafa Racing Club	Podium (Endurance Podium)	
13:05			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10
13:15			Lamborghini Super Trofeo	Grid Walk	00:05
13:20			Lamborghini Super Trofeo	Pre-Start open	00:05
13:25			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
13:30			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
13:32			Lamborghini Super Trofeo	3 min. board	00:02
13:34:00			Lamborghini Super Trofeo	1 min. board	00:00:4
13.34.00			Laurhanshini Guran Tanƙa		00.00
13:34:45			Lamborghini Super Trofeo	15 sec. board	00:00:1
			Lamborghini Super Trojeo Lamborghini Super Trojeo	15 sec. board Green Flag / Start of Formation Lap	00:00:1









NIGHT

#### Start End Duration Category Session Int. 14:35 14:45 00:10 V-VIP Laps 00:05 14:50 Team Presentation & TotalEnergies Grid People with ROWE grid boards to the Grid 00:05 14:55 Pit Lane open 00:05 15:00 Pit Lane closed 00:10 All Cars positioned normal starting grid position 2x2 - All Drivers to stay with cars 15:10 Guests allowed onto the Grid Walk - entrance from Eau Rouge 15:10 15:35 VIP Laps - F1 Box 1 & 2 - Transit through the pitlane 00:45 00:25 15:55 Arrival of the Spa 24 Hour Trophy in an Aston Martin convertible - display on the grid 00:05 16:00 16:20 00:20 00:10 Monster Track animatio 16:10 National Anthem - ALL Belgium drivers to be front row of the Grid, at the Belgium Flag 00:05 16:15 10-minute Board // Grid Presentation Personnel leave the track 00:05 16:20 5-minute Board 00:02 16:22 3-minute Board 00:02 1-minute Board // "Drivers Start your engines" by CrowdStrike representative 16:24 0:00:45 0:00:15 16:24:45 15-seconds Board 16:25 Green Flag / Start of Formation Lap / National Flag / SRO VIP leave the track 00:05 16:25 16:35 00:10 Air display with the Belgian national colors 00:05 16:30 CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS Race (rolling start, 24 hours) 18:00 20:00 02:00 Fan Zone Concert - "DJ Vicky Kristine" Village 20.00 21:30 01:30 Fan Zone Concert - "Konfluence" Village 21:30 23:00 01:30 Fan Zone Concert - "Loulou Players' Village 22:30 Fireworks at T1. T3 (subject to weather conditions) 23:00 00:30 01:30 Fan Zone Concert - "Kungs" Village

#### Sunday, June 29th

00:30

02:00

01:30 Fan Zone Concert - "DI Kid Noize"

Saturday, June 28th

	Start	End	Duration	Category	Session Int.	
	07:00	10:00	03:00	Deliveries authorised		•
	08:00	14:00	06:00	Welcome Center open		
<u>_</u> ^		16:30		CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	Race	NIGHT
INE	16:45			CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	Podium on Concert Stage - Fan zone	
	17:15			CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	Winners Press Conference in Media Centre	
	22:00			CrowdStrike 24 Hours of Spa - GT World Challenae powered by AWS	Endurance Garages must be vacated	

Village

## Monday, June 30h

Start	End	Duration	Category	Session	Int.
12:00			CrowdStrike 24 Hours of Spa - GT World Challenge powered by AWS	F1 Garages must be vacated	
12:00			All Series	Paddock must be cleared	

### Tuesday, July 1st



